# SDR SWI2025F00713

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 44,108 hours, 41,027 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE NOTICED A BLACK PUFF ON RIGHT WINDSHIELD, THEN ORANGE GLOW, AND SPIDER WEBBING CRACK ON WINDSHIELD. SHORTLY AFTER R WINDOW HEAT CAUTION AND R WSHLD HEAT CAUTION.  (FLIGHT 5945 - FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
